J4 ›› 2010, Vol. 45 ›› Issue (8): 71-75.
• Articles •
XIN Xiang-peng, LIU Xi-qiang, ZHANG Lin-lin
By applying a direct symmetry method, the symmetry reduction and some new exact solutions of (2+1)-dimensional nonlinear evolution equation are obtained, which include Jacobi elliptic function, hyperbolic function, trigonometric function and so on. These exact solutions may be of importance in the explanation of some practical problems in physics.
nonlinear evolution equation; direct symmetry method; symmetry; exact solution
XIN Xiang-peng, LIU Xi-qiang, ZHANG Lin-lin. Symmetry reductions and exact solutions of a (2+1)-dimensional nonlinear evolution equation[J].J4, 2010, 45(8): 71-75.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks